Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 6, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 1, 2024, 10:24 PM CDT for Greene County, Lawrence County, Missouri. It was in force for 36 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2024, 10:24 PM CDT (03:24 UTC)
- Expired
- Apr 1, 2024, 11:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Greene County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 6 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 10:24 PM CDT | TSTM WND DMG | 4 N Halltown, MO | lost part of house roof and had substantial tree damage. |
| Apr 1, 10:24 PM CDT | TSTM WND DMG | 4 N Halltown, MO | Lost part of house roof and had substantial tree damage. |
| Apr 1, 10:25 PM CDT | TSTM WND DMG | 4 N Halltown, MO | NWS storm survey concluded that straight line winds of 80 to 95 mph snapped and uprooted trees as well as partially damaging the roof and siding of a home. |
| Apr 1, 10:28 PM CDT | TSTM WND DMG | 3 N Halltown, MO | Public report of large trees down, full size trampoline tosseed a quarter of a mile, winds moving heavy playset, and smaller lawn furniture swirled and moved. No photos. |
| Apr 1, 10:35 PM CDT | TSTM WND DMG | 4 Ne Halltown, MO | Trees blown over and limbs broken off. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 3:29 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 787 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
152
WFUS53 KSGF 020324
TORSGF
MOC077-109-020400-
/O.NEW.KSGF.TO.W.0006.240402T0324Z-240402T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
1024 PM CDT Mon Apr 1 2024
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Northeastern Lawrence County in southwestern Missouri...
Central Greene County in southwestern Missouri...
* Until 1100 PM CDT.
* At 1024 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Ash Grove, or 11 miles northwest of
Republic, moving east at 50 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Springfield, Republic, Battlefield, Willard, Brookline, Halltown,
Glidewell, and Bois D'arc.
This includes Interstate 44 between mile markers 57 and 68, and
between mile markers 70 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3719 9369 3728 9369 3733 9326 3722 9320
3710 9328
TIME...MOT...LOC 0324Z 270DEG 43KT 3724 9362
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Hatch3 follow-up statements
279
WWUS53 KSGF 020327
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1027 PM CDT Mon Apr 1 2024
MOC077-109-020400-
/O.CON.KSGF.TO.W.0006.000000T0000Z-240402T0400Z/
Lawrence MO-Greene MO-
1027 PM CDT Mon Apr 1 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN LAWRENCE AND CENTRAL GREENE COUNTIES...
At 1027 PM CDT, a confirmed tornado was located near Ash Grove, or 10
miles northwest of Republic, moving east at 50 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Springfield, Republic, Battlefield, Willard, Brookline, Halltown,
Glidewell, and Bois D'arc.
This includes Interstate 44 between mile markers 57 and 68, and
between mile markers 70 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3719 9369 3728 9367 3733 9326 3722 9320
3710 9328
TIME...MOT...LOC 0327Z 267DEG 43KT 3725 9357
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
Hatch373
WWUS53 KSGF 020331
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1031 PM CDT Mon Apr 1 2024
MOC109-020341-
/O.CAN.KSGF.TO.W.0006.000000T0000Z-240402T0400Z/
Lawrence MO-
1031 PM CDT Mon Apr 1 2024
...THE TORNADO WARNING FOR NORTHEASTERN LAWRENCE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri. A Tornado Watch also remains in effect until 300 AM CDT for
southwestern Missouri.
LAT...LON 3717 9361 3729 9361 3733 9326 3722 9320
3710 9328
TIME...MOT...LOC 0331Z 269DEG 44KT 3724 9351
$$
MOC077-020400-
/O.CON.KSGF.TO.W.0006.000000T0000Z-240402T0400Z/
Greene MO-
1031 PM CDT Mon Apr 1 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
GREENE COUNTY...
At 1031 PM CDT, a confirmed tornado was located near Willard, or 8
miles north of Republic, moving east at 50 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Springfield, Republic, Battlefield, Willard, Brookline, Glidewell,
and Bois D'arc.
This includes Interstate 44 between mile markers 59 and 68, and
between mile markers 70 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3717 9361 3729 9361 3733 9326 3722 9320
3710 9328
TIME...MOT...LOC 0331Z 269DEG 44KT 3724 9351
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
Hatch605
WWUS53 KSGF 020352
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1052 PM CDT Mon Apr 1 2024
MOC077-020402-
/O.EXP.KSGF.TO.W.0006.000000T0000Z-240402T0400Z/
Greene MO-
1052 PM CDT Mon Apr 1 2024
...THE TORNADO WARNING FOR CENTRAL GREENE COUNTY WILL EXPIRE AT 1100
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Missouri.
Remember, a Severe Thunderstorm Warning still remains in effect for
Greene County!
Remember, a Tornado Warning still remains in effect for Greene
County!
LAT...LON 3717 9361 3729 9361 3733 9326 3722 9320
3710 9328
TIME...MOT...LOC 0352Z 270DEG 43KT 3724 9321
$$
HatchWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 1, 7:35 PM CDT, 2 hours 49 minutes earlier. Its key messages:
- Enhanced risk for severe thunderstorms during the 3pm to midnight time frame. Potential hazards include very large hail up to the size of baseballs, damaging winds of 60 to 80 mph, and tornadoes.
- A transition from supercell storms west of Highway 65 (Very large hail, damaging wind, tornado threat) to a line of storms (Damaging winds and tornado threat) will evolve this evening across the area. Remain weather aware this evening.
- There is a localized flash flood risk this evening into tonight. The Weather Prediction Center has issued a Slight risk of excessive rainfall for most of the area.
- Much cooler temperatures likely Tuesday through Thursday with frost potential Thursday and Friday mornings.
Area forecast discussion, Apr 1, 7:35 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Springfield MO 735 PM CDT Mon Apr 1 2024 .KEY MESSAGES... - Enhanced risk for severe thunderstorms during the 3pm to midnight time frame. Potential hazards include very large hail up to the size of baseballs, damaging winds of 60 to 80 mph, and tornadoes. - A transition from supercell storms west of Highway 65 (Very large hail, damaging wind, tornado threat) to a line of storms (Damaging winds and tornado threat) will evolve this evening across the area. Remain weather aware this evening. - There is a localized flash flood risk this evening into tonight. The Weather Prediction Center has issued a Slight risk of excessive rainfall for most of the area. - Much cooler temperatures likely Tuesday through Thursday with frost potential Thursday and Friday mornings. && .MESOSCALE... Issued at 734 PM CDT Mon Apr 1 2024 A complex setup for severe storms continues to evolve across the region. Strong deep layer lift has now overspread the Missouri Ozarks and southeastern Kansas. Upper level jet coupling is in place across the area with isentropic upglide also increasing with a low level jet strengthening and nosing into southern Missouri. Short term models, including the Warn-on-Forecast-System (WoFS), continue to struggle with the overall evolution of convection from the Missouri Ozarks into the southern Plains. With that being said, we are seeing some general trends. Our highest confidence for continued convection through 9 PM will be north of the I-44 corridor. This will include the potential for all modes of severe weather, including the potential for tornadoes, given strengthening low level wind fields. We will also be monitoring the potential for flash flooding across this region as more convection shifts in from northeastern Oklahoma. The last few runs of WoFS paint 60-80% probabilities for pockets of 3" rainfall amounts up in the Truman and Lake of the Ozarks region. As we progress through the evening, convection north of I-44 will gradually begin to sag southeast due to advancing cold pools as well as a cold front approaching from the west. This will increase the potential for severe storms from Ft. Leonard Wood to Springfield to Joplin in the 9-11 PM time frame. Additionally, convection will continue to blossom from southeastern Oklahoma into northern Texas. This activity will quickly shift northeast towards south-central Missouri in the 10 PM to 1 AM time frame. All modes of severe weather will remain possible through 2-3 AM ahead of that passing cold front across the eastern Ozarks and south-central Missouri. The primary convective mode by that point will likely be line segments and small clusters with perhaps a few supercells still remaining in the warm sector. Thus, damaging winds to 70 mph will be the most likely severe weather hazard. A risk for tornadoes will also persist through 2-3 AM across the eastern Ozarks and south-central Missouri given the expected gradual increase in low level shear and minimal decrease in instability. This includes the potential for both line segment and supercell tornadoes. The risk for large hail will also persist across this same region. Any supercells will contain the potential for hail up to the size of baseballs. && .SHORT TERM /THROUGH TONIGHT/... Issued at 130 PM CDT Mon Apr 1 2024 Current Conditions and Synoptic Pattern: Water vapor and upper air analysis shows the shortwave trough moving east through the Rockies and desert southwest. 12z soundings across the region measured a very strong cap with 200-300j/kg of inhibition. This has prevented much in the way of precip thus far. A surface low was located across northeast Kansas with a warm front east into central Missouri and a cold front south into Wichita and northern Oklahoma. A very warm and moist airmass was present across the area with temps in the lower 70s and dewpoints in the lower to middle 60s. Mixed layer CAPE values were already analyzed around 1000j/kg with higher values west of the area. 0-6km bulk shear was also around 50-60kts. Therefore conditions are primed for severe thunderstorms and we are just waiting for something to break the cap. A 20Z balloon sounding will be launched to continue to assess the atmosphere. This afternoon through tonight: Expectations for this event have not changed that much. Latest HREF data supports initiation of supercell thunderstorms west of the area across northern Oklahoma and southern Kansas in the 2-4pm timeframe. These storms will likely go severe quickly with very large hail to the size of baseballs, damaging winds of 60-80mph and tornadoes as they move northeast towards our southeast Kansas counties after 3pm. Guidance suggests these supercell storms then move into areas along and north of a Joplin to Lake of the Ozarks line. This is the most likely area for the most significant storms through the early evening. It should be noted that some high res models do bring supercells slightly farther southeast of that line. As we transition after 6pm, additional storms will then form across Oklahoma as supercells however a transition into a linear or line segment mode will occur at some point. The exact transition time is uncertain however it does appear that as storms move closer to Highway 65, that is where the transition may occur. This transition to a linear mode will begin to decrease the hail size however the damaging wind and tornado threat will continue with bowing segments producing 60-80mph winds and potential QLCS tornadic circulations given the favorable 0-3km bulk shear and low level CAPE. South to southeast surface winds will also create increasing low level helicity and hodographs all supporting a tornado threat. Please see the latest SPC outlooks for additional details. It should be noted that there is a nighttime tornado threat, especially east of Highway 65 and we are stressing everyone to remain weather aware for this multi faceted/complex event. Storms will likely not exit the eastern ozarks until midnight. The flooding threat appears to be limited for the most part however one zone to watch will be north of I-44 where the HREF LPMM shows a narrow corridor of potential for 1-3 inches of rainfall if storms train over the same areas. && .LONG TERM /TUESDAY THROUGH MONDAY/... Issued at 130 PM CDT Mon Apr 1 2024 The shortwave trough will be slow to move through the area on Tuesday therefore a cloudy and cool day is expected with even some morning rain showers. Cold air advection will be strong and NBM guidance suggests temps will struggle to warm through the 50s. The upper level low will slowly shift into the Ohio River Valley Wednesday with continued cool and dry northerly winds. High pressure builds on Thursday morning which could bring low temps down into the lower 30s. This could produce frost and will need to monitor temperature trends. Ensembles continue to suggest mid level ridging building into the central US late in the week which will likely lead to a sizable warmup for the weekend. A dry airmass and increasing winds could lead to areas of elevated fire danger east of Springfield late in the week. There is not a signal for precipitation until perhaps late in the weekend however significant variance exists in model guidance. && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 734 PM CDT Mon Apr 1 2024 A strong storm system will bring multiple rounds of severe thunderstorms to southern Missouri through 06 UTC. Scattered showers and non-severe thunderstorms will then persist through about 14 UTC as a cold front sweeps through the region. MVFR and IFR conditions can be expected beneath these storms along with gusty and erratic winds. Meanwhile, IFR ceilings and increasing northwesterly surface winds will occur behind the passing cold front. Short term weather models are indicting 70-90% probabilities for IFR ceilings for much of Tuesday morning, with probabilities then decreasing in the afternoon as skies begin to clear. && .CLIMATE... Issued at 300 AM CDT Mon Apr 1 2024 Record High Minimum Temperatures: April 1: KSGF: 62/1946 Record Precipitation: April 1: KVIH: 0.88/1945 KUNO: 0.92/1983 && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && MESOSCALE...Schaumann SHORT TERM...Burchfield LONG TERM...Burchfield AVIATION...Schaumann CLIMATE...Burchfield
Hazardous weather outlook, Apr 1, 1:43 PM CDT, 8 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 143 PM CDT Mon Apr 1 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021845- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 143 PM CDT Mon Apr 1 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Significant lightning risk. Elevated excessive rainfall risk DISCUSSION... Confidence remains high that severe thunderstorms will form west of the area and move into southeast Kansas and western Missouri late this afternoon into this evening, generally after 4pm. Initially large hail up to 2-3 inches in diameter, damaging winds of 60 to 80 mph and tornadoes are the primary threats. Storms will likely begin to form into line segments during the mid to late evening hours, after 6-8pm, especially further east closer to Highway 65. Damaging winds and tornadoes will then become the primary threats as the line segments move east. Frequent cloud to ground lightning is likely. Storms will exit the eastern ozarks around midnight. There is a flooding threat however it appears to be localized and dependent on storms moving over the same areas. Highest rainfall amounts are expected north of Interstate 44. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Areas of frost are possible both Thursday and Friday mornings. Elevated fire weather danger returns Wednesday through Saturday afternoons. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight for the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Local storm report, Apr 1, 9:10 PM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
910 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM Flash Flood 5 SE Versailles 38.38N 92.78W
04/01/2024 Morgan MO Public
Morgan County 911 advised MO highway patrol
that Highway W near Hollow Drive is flooded
and not passable.
&&
RENLocal storm report, Apr 1, 9:32 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
932 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM Non-Tstm Wnd Gst 1 NE Airport Drive 37.15N 94.50W
04/01/2024 M67 MPH Jasper MO ASOS
ASOS station KJLN Joplin ASOS.
&&
TEOLocal storm report, Apr 1, 9:33 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
933 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM Tstm Wnd Gst 1 NE Airport Drive 37.15N 94.50W
04/01/2024 M72 MPH Jasper MO ASOS
ASOS station KJLN Joplin ASOS.
&&
TEOLocal storm report, Apr 1, 9:34 PM CDT, 50 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Springfield MO
934 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM Tstm Wnd Gst 1 NE Airport Drive 37.15N 94.50W
04/01/2024 M67 MPH Jasper MO ASOS
Corrects previous non-tstm wnd gst report
from 1 NE Airport Drive. ASOS station KJLN
Joplin ASOS.
&&
TEOLocal storm report, Apr 1, 9:43 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
943 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM Tstm Wnd Dmg Airport Drive 37.14N 94.51W
04/01/2024 Jasper MO Law Enforcement
JASPER COUNTY DEPUTY REPORTING TREE DOWN AT
HIGHWAY 171/HIGHWAY 43 ROUNDABOUT. JLN ASOS
reported 73 mph wind gust.
&&
TEOLocal storm report, Apr 1, 9:59 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
959 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM Hail Maple Grove 37.25N 94.12W
04/01/2024 E2.50 Inch Jasper MO Emergency Mngr
Tennis Ball size hall Maple Grove at this
time on 37 hwy.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Morgan | 66 min |
| Apr 1, 7:35 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 55 min |
| Apr 1, 7:45 PM CDT | Tornado Warning | SGF | Dallas, Laclede, Polk | 30 min |
| Apr 1, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 58 min |
| Apr 1, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 33 min |
| Apr 1, 8:57 PM CDT | Special Weather Statement | SGF | Maries | 48 min |
| Apr 1, 9:13 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 32 min |
| Apr 1, 9:25 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 50 min |
| Apr 1, 9:38 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper, Lawrence | 37 min |
| Apr 1, 9:53 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Jasper, Lawrence | 52 min |
| Apr 1, 10:06 PM CDT | Tornado Warning | SGF | Dade, Lawrence | 24 min |
| Apr 1, 10:18 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Dallas, Greene, Lawrence, Polk | 42 min |
| Apr 1, 10:28 PM CDT | Areal Flood Advisory | SGF | Barton, Jasper, Newton | 6 hr |
| Apr 1, 10:41 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 49 min |
| Apr 1, 10:45 PM CDT | Tornado Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 30 min |
| Apr 1, 11:14 PM CDT | Tornado Warning | SGF | Laclede | 31 min |
| Apr 1, 11:17 PM CDT | Tornado Warning | SGF | Laclede | 28 min |
| Apr 1, 11:20 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Phelps, Pulaski, Texas, Webster and 1 more | 40 min |
| Apr 1, 11:28 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Phelps, Pulaski | 47 min |
| Apr 1, 11:34 PM CDT | Tornado Warning | SGF | Laclede, Phelps, Pulaski, Texas | 26 min |
| Apr 1, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 46 min |
| Apr 2, 12:08 AM CDT | Tornado Warning | SGF | Maries, Phelps | 37 min |
| Apr 2, 12:10 AM CDT | Special Weather Statement | SGF | Barry, McDonald | 65 min |
| Apr 2, 12:39 AM CDT | Severe Thunderstorm Warning | SGF | Dent | 21 min |
| Apr 2, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 50 min |
| Apr 2, 1:13 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 47 min |
| Apr 2, 5:52 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Miller, Morgan and 1 more | 6 hr |
| Apr 2, 11:52 AM CDT | Areal Flood Warning | SGF | Miller | 8 hr |
Nearby
Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.